# SDR GAIA04102

- Difficulty date: September 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bulkhead
- Component: Bulkhead, Boeing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND FWD 1183 BULKHEAD VERTICAL BEAM LBL 36.8 HAS 2 CRACKS.  REF FASI NR 86370, STOP DRILLED CRACKED AREA ON FWD BULKHEAD 1183 VERTICAL BEAM AND INSTALLED REPAIR KIT ANGLES IAW SB 727-52-0192.
